Learn how to use Mayo Clinic Connect
Request an Appointment
responding to steroid but on tappering , again patient is complaining of blurring of vision.having transient myopia and secondary glaucoma
@momee Welcome. I see this is your first post on Mayo Clinic Connect.
Mayo Clinic Connect is an online community where people can share experiences and ask each other questions about any health issue. Members are not medical professionals who can offer medical advice.
Covid-19 is a new virus and little is knows about its organ damage and long-term effects.
Could you tell a little more about what you mean by, "responding to steroid but on tapering"? Did this person contract COVID? Did they have eye issues before?
patient is a case of post covid.she had blurring of vision on day 18 of post covid period, after rtpcr negative.
Intially patient was responding to high dose steroid.but on decreasing the dose, she had again blurred vision, inflammatory changes increases in the bilateral eyes.
Jump to this post
she had not eye disease , before .
@momee as I mentioned before, Covid-19 is a new virus and little is known of how it affects different organs and long-term repercussions of its contraction.
At many hospitals they have designated specific providers as, Covid-19 providers. These providers are used as consultants for the rest of the hospital system. These sort of providers would best be able to answer your questions.
Have you and the patient discussed your concerns with her provider?
Create an account to connect with other patients and caregivers like you.Ask questions, get answers, and give and get support.Also follow blogs from Mayo Clinic experts.
Already have an account? Sign In